# SDR UIEA2018033000489

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,770 hours, 17,633 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR DUCTING UNDER FIRST OFFICER`S INSTRUMENT PANEL IS LOOSE. REPAIRED AIR DUCT IAW AMM 21-58-00.
